# SDR VNAA2019092011101

- Difficulty date: September 20, 2019
- Submitted: September 21, 2019
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 36,285 hours, 35,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A FUEL SMELL IN AFT CABIN AFTER LANDING. MX C/W FUEL SEEP CHECK IAW AMM. NO LEAKS FOUND. ALSO CHECK AFT EQUIPMENT BAY NO LEAKS FOUND AND APU COMPARTMENT. NO LEAKS FOUND ON THE GROUND.
